Inverse monoids and immersions of 2-ComplexesCitation formats

Standard

Inverse monoids and immersions of 2-Complexes. / Meakin, J.; Szakács, N.

In: International Journal of Algebra and Computation, Vol. 25, 2015, p. 301-323.

Research output: Contribution to journalArticlepeer-review

Harvard

Meakin, J & Szakács, N 2015, 'Inverse monoids and immersions of 2-Complexes', International Journal of Algebra and Computation, vol. 25, pp. 301-323. https://doi.org/10.1142/S0218196715400123

APA

Meakin, J., & Szakács, N. (2015). Inverse monoids and immersions of 2-Complexes. International Journal of Algebra and Computation, 25, 301-323. https://doi.org/10.1142/S0218196715400123

Vancouver

Meakin J, Szakács N. Inverse monoids and immersions of 2-Complexes. International Journal of Algebra and Computation. 2015;25:301-323. https://doi.org/10.1142/S0218196715400123

Author

Meakin, J. ; Szakács, N. / Inverse monoids and immersions of 2-Complexes. In: International Journal of Algebra and Computation. 2015 ; Vol. 25. pp. 301-323.

Bibtex

@article{2b739a7e9da84df2a73dc355196a304c,
title = "Inverse monoids and immersions of 2-Complexes",
author = "J. Meakin and N. Szak{\'a}cs",
year = "2015",
doi = "10.1142/S0218196715400123",
language = "Undefined",
volume = "25",
pages = "301--323",
journal = "International Journal of Algebra and Computation",
issn = "0218-1967",
publisher = "World Scientific Publishing Co. Pte. Ltd",

}

RIS

TY - JOUR

T1 - Inverse monoids and immersions of 2-Complexes

AU - Meakin, J.

AU - Szakács, N.

PY - 2015

Y1 - 2015

UR - http://www.scopus.com/inward/record.url?eid=2-s2.0-84928476708&partnerID=MN8TOARS

U2 - 10.1142/S0218196715400123

DO - 10.1142/S0218196715400123

M3 - Article

VL - 25

SP - 301

EP - 323

JO - International Journal of Algebra and Computation

JF - International Journal of Algebra and Computation

SN - 0218-1967

ER -